# SDR IXXA20230908053

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 91,695 hours, 12,524 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: 5800562
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE , CREW REPORTED EMERGENCY DOOR INDICATION. FAULT ISOLATED TO BAD INDUCTOR FOR EMERGENCY DOOR SYSTEM. LINE MAINTENANCE, REMOVED AND REPLACED DOOR ELEC DEACTIVATE CHOW IAW IAI WIRING DIAGRAM MANUAL 52-71-12 AND B767 SWPM 20-90-11. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED TO SERVICE.
